# SDR SWAA020414

- Difficulty date: February 22, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 50,246 hours, 42,636 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6552873
- Condition: Cracked
- Location: Aft Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND AFT ENTRY DOOR SKIN CRACKED AT LOWER HINGE CUTOUT.  REPAIRED SKIN PER SWA T1.
